Is taking 40mg every other day an option? I just wasted $200 on my 30 day supply
EDIT: Still feeling horrible from last night's pill. I think it's also high blood pressure - I can feel this "whoosh" going throughout my entire body and through my ears. I'm definitely stopping this for good.
I don't know if it's because I'm underweight at 6' 150lbs, my body just can't handle this. I'd also like to note that I was already seeing a huge improvement in my skin - it seems like my body reacted way faster than most people. My skin is looking pretty awesome right now. I'd like to hear if any others out there had extremely fast reactions as well.
I have severe lower back pain like I've never felt in my life, and almost every joint in my body is popping when I move. I can't think or concentrate. My ears are ringing. All of my stools are yellow. I can't sleep and when I do it's constant nightmares.
Also very dizzy and depressed
I don't think I could take 6 months of this. I would end up dead